# SDR A6WA201543142

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 30,861 hours, 29,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED IN CRUISE AT FL 290 AT ZERO DEGREES.  COMPLIED WITH QRH.  HIGHEST BTMS READING WAS 9 UNITS.  PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-018G BOX 12.  FLAPS RESET, PLACARDED & PLACED ON MEL.
